Show simple item record

dc.contributor.authorMordeson, J. M.en_US
dc.contributor.authorClark, T. D.en_US
dc.date.accessioned2014-06-27T13:33:41Z
dc.date.available2014-06-27T13:33:41Z
dc.date.issued2009en_US
dc.identifier.citationMordeson, J. M. and Clark, T. D. Fuzzy Arrow's Theorem. New Mathematics and Natural Computation. 2009. 5(2):371-383.en_US
dc.identifier.issn1793-0057en_US
dc.identifier.issn1793-0057en_US
dc.identifier.urihttp://hdl.handle.net/10504/56504
dc.titleFuzzy Arrow's Theoremen_US
dc.typeJournal Articleen_US
dc.description.volume5en_US
dc.title.workNew Mathematics and Natural Computationen_US
dc.description.pages371-383en_US
dc.date.year2009en_US
dc.description.issue2en_US
dc.program.unitCollege of Arts and Sciencesen_US
dc.program.unitPolitical Science and International Relationsen_US
dc.program.unitMathematicsen_US
dc.url.link1http://cuhsl.creighton.edu/login?url=http://kc7za5wx4c.search.serialssolutions.com/?sid=Refworks%3ACreighton%20University&charset=utf-8&__char_set=utf8&genre=article&aulast=Mordeson&auinit=J.M.&title=New%20Mathematics%20and%20Natural%20Computation&date=2009&volume=5&pages=371-383&issue=2&atitle=Fuzzy%20Arrow's%20Theorem&spage=371&au=Mordeson%2CJ.%20M.&au=Clark%2CT.%20D.&en_US
dc.contributor.cuauthorMordeson, John N.en_US
dc.contributor.cuauthorClark, Terry D.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record